MAUDE Adverse Event Report: HYDROMID; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS

HYDROMID; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Model Number MID-141
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record for the affected lot, and its associated subassemblies was performed; this review did not reveal any anomalies, deviations, or nonconformances.Lot release testing results for the finished good lot were reviewed, and also did not reveal any anomalies or deviations; all results met the product spec requirements.
 
Event or Problem Description
The clinician reported that the hydromid catheter had occluded the day after it was implanted.

Brand Name
HYDROMID
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
MDR Report Key12366665
Report Number3015060232-2021-00003
Device Sequence Number3503594
Product Code FOZ
UDI-Device Identifier00862559000449
UDI-Public(01)00862559000449(17)220531(10)06072103
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Model NumberMID-141
Device Catalogue NumberMID-141
Device Lot Number06072103
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2021
Initial Report FDA Received Date08/25/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/07/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1